# SDR VTZA95274

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41064
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23095002
- Condition: Failed
- Location: Rt Engine
- Part time: 401 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

JFK/IAD - FLT 6235 - DURING CRUISE AT 1100 HRS ON 9-4-95, DIVERTED TO PHL DUE TO THE RT GENERATOR FAILING IN-FLIGHT AND THEN A SUBSEQUENT ENGINE VIBRATION, ENGINE WAS ALSO SHUT DOWN IN-FLIGHT.  AIRCRAFT LANDED AT PHL WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RT STARTER/GENERATOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
